MathSciNet Relay Station
MathSciNet bibliographic data
MR1614582 46A04 (46E10 46M20)
Domański, P.; Vogt, D. A splitting theorem for the space of smooth functions. J. Funct. Anal. 153 (1998), no. 2, 203–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement